# SDR QXEA200600195

- Difficulty date: January 29, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 8,700 hours, 11,636 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Warning Light
- Condition: False Indication
- Location: Nr 2 Prop Deice
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2281, PROP DEICE NR 2 POSITION NO ILLUMINATING ON GROUND.  MAINTENANCE TESTED PROP DE-ICE IAW DHC-8-200 MM 30-60-00.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
